# SDR F3LA99122

- Difficulty date: September 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N312FL
- Make and model: Boeing 737-3L9
- Aircraft serial: 24569
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 0397812
- Condition: Failed
- Location: Nr 4 Main
- Part time: 638 hours
- Stage of operation: NR
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

DEN - UPON ARRIVAL IN BOS, FLIGHT CREW REPORTED NR 4 MAIN TIRE RECAP MISSING.  TIRE REMAINED INFLATED.  MAINTENANCE IN BOS REPLACED NR 4 MAIN TIRE AND WHEEL ASSY AND PERFORMED TEMPORARY REPAIRS NECESSARY TO FERRY AIRCRAFT TO DEN.  UPON ARRIVAL IN DEN, MAINTENANCE REPLACED THE NR 3 MAIN TIRE AND WHEEL ASSY AS A PRECAUTION; REPLACED THE RT INBOARD FORE FLAP, MID-FLAP AND AFT FLAP ASSEMBLIES; REMOVED THE RT LOWER MAIN LANDING GEAR DOOR AND INSTALLED PLACARD PER CDL 32-10-4; AND REPAIRED RT WING PANEL NR 8501 PER EA 57-737-026.  INSPECTED DENT ON THE LEADING EDGE OF THE RT HORIZONTAL STABILIZER. CYCLES:  277.  (X)
